# SDR SWAA2021072792149

- Difficulty date: June 12, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 794-810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB DOOR SURROUND STRUCTURE LWR STRAP CORROSION; BS794 TO BS810; RBL19.5; WL156. / REMOVED AND REPLACED STRAP LOCATED ACB DOOR SURROUND STRUCTURE LWR B/S 767 TO B/S 86 + RBL19.5 WL156 PO: 778979 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A8120 REV: A
